# SDR DXTA200702115

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 4,413 hours, 2,614 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN THE COCKPIT. SOURCE BELIEVED TO BE FROM COCKPIT/CABIN PACS, OCF FLT. ICT-ICT.   FOUND RESIDUAL SOAP IN OZONE CONVERTERS. CLEANED & REINSTALLED OZONE CONVERTERS & COALESCER SOCKS IAW CE750 M.M. 21-71-00. LEAK & OPS CHECK GOOD.
